English version English version
prof. dr hab. inż.
Jacek Jachymski

Zakład: Zakład zastosowań współczesnej analizy matematycznej
Stanowisko: prof. zw.
Pokój: 142
Telefon: (+48) 42 631-36-21
e-mail: jacek.jachymski@p.lodz.pl
Dyżur: 07.09, 14-15; 10.09, 14-15; 14.09, 14-15

Doktoranci:

  • Katarzyna Chrząszcz, Topologia, metryzowalność i elementy teorii punktów stałych w przestrzeniach semimetrycznych, otwarty przewód
  • Jakub Klima, Twierdzenia o punktach stałych dla przekształceń stożkowych przestrzeni metrycznych, 2017
  • Filip Strobin, Generyczność i porowatość pewnych klas odwzorowań ciągłych przestrzeni metrycznych, 2011
  • Gwóźdź-Łukawska Gertruda, Zbiory niezmiennicze skończonych i nieskończonych iterowanych układów odwzorowań, 2009
  • Jóźwik Izabela, Nieliniowe warunki zwężania dla przekształceń przestrzeni metrycznych, 2006

Publikacje naukowe:

  • Jacek Jachymski, An extension of Cantor's intersection theorem and well posedness of the fixed point problem for discontinuous mappings, Journal of Nonlinear and Convex Analysis (25 pkt.), Volume 19 (Nr 6) (2018), 995-1004, JCR
  • Katarzyna Chrząszcz, Jacek Jachymski, Filip Turoboś, On characterizations and topology of regular semimetric spaces, Publicationes Mathematicae-Debrecen (20 pkt.), 93 (2018), 87-105, JCR
  • Jacek Jachymski, Łukasz Maślanka, Filip Strobin, A fixed point theorem for mappings on the l?-sum of a metric space and its application, Filomat (25 pkt.), 31 (2017), 3559-3572, JCR
  • Jacek Jachymski, Extensions of the Dugundji-Granas and Nadler's theorems on the continuity of fixed points, Pure and Applied Functional Analysis, 2 (2017), 629-638
  • Jacek Jachymski, Jakub Klima, Around Perov's fixed point theorem for mappings on generalized metric spaces, Fixed Point Theory (25 pkt.), 17 (2016), 367-380, JCR
  • Jacek Jachymski, Jakub Klima, Cantor's intersection theorem for K-metric spaces with a solid cone and a contraction principle, Journal of Fixed Point Theory and Applications (25 pkt.), 18 (2016), 445-463, JCR
  • Jacek Jachymski, Remetrizaton theorems for finite families of mappings and hyperbolic iterated function systems, Contemp. Math., 636 (2015), 131-139
  • Jacek Jachymski, A Cantor type intersection theorem for superreflexive Banach spaces and fixed points of almost affine mappings, J. Nonlinear Convex Anal., 16 (2015), 1055-1068, JCR
  • Jacek Jachymski, Remetrization theorems for infinite families of nonlinear mappings, and generalized joint spectral radius, J. Nonlinear Convex Anal., 15 (2) (2014), 399-409, JCR
  • Jacek Jachymski, A stationary point theorem characterizing metric completeness., Appl. Math. Lett., 24 (2011), 169?171, JCR
  • Jacek Jachymski, Equivalent conditions for generalized contractions on (ordered) metric spaces., Nonlinear Anal., 74 (2011), 768?774, JCR
  • Jacek Jachymski, On probabilistic phi-contractions on Menger Spaces, Nonlinear Anal., 73 (2010), 2199-2203, JCR
  • Jacek Jachymski, Around Browder's fixed point theorem for contractions, J. Fixed Point Theory Appl., 5 (2009), 47-61, JCR
  • Jacek Jachymski, A note on a paper of I.D.Arandelović on asymptotic contractions, J. Math. Anal. Appl., 358 (2009), 491-492, JCR
  • Jacek Jachymski, Gwóźdź-Łukawska G., IFS on a metric space with a graph structure and extensions of the Kelisky-Rivlin theorem, J. Math. Anal. Appl., 356 (2009), 453-463, JCR
  • Jacek Jachymski, Remarks on contractive conditions of integral type, Nonlinear Anal., 71 (2009), 1073-1081, JCR
  • Jacek Jachymski, Convergence of iterates of linear operators and the Kelisky-Rivlin type theorems, Studia Math., 195 (2009), 99-112, JCR
  • Jacek Jachymski, König chains for submultiplicative functions and infnite products of operators, Trans. Amer. Math. Soc., 361 (2009), 5967-5981, JCR
  • Jacek Jachymski, The contraction principle for mappings on a metric space with a graph, Proc. Amer. Math. Soc., 136 (2008), 1359-1373, JCR
  • Jacek Jachymski, Izabela Jóźwik, Nonlinear contractive conditions: A comparison and related problems, Banach Center Publ., 77 (2007), 123-146
  • Gwóźdź-Łukawska G., Jacek Jachymski, The Hutchinson-Barnsley theory for infinite iterated function systems, Bull. Aust. Math. Soc., 72 (2005), 441-454, JCR
  • Jacek Jachymski, A covering criterion and its applications to product theorems, Comment. Math., 45 (2005), 35-43
  • Jacek Jachymski, Monika Lindner, Sebastian Lindner, On Cauchy type characterizations of continuity and Baire one functions, Real Anal. Exchange, 30 (2005), 339-346
  • Jacek Jachymski, A nonlinear Banach-Steinhaus theorem and some meager sets in Banach spacer, Studia Math., 170 (2005), 303-320, JCR
  • Jacek Jachymski, A discrete fixed point theorem of Eilenberg as a particular case of the Contraction Principle, Fixed Point Theory Appl., 1 (2004), 31-36, JCR
  • Jacek Jachymski, Izabela Jóźwik, On Kirk's asymptotic contractions, J. Math. Anal. Appl., 300 (2004), 147-159, JCR
  • Jacek Jachymski, General solutions of two functional inequalities and converses to contraction theorems, Bull. Pol. Acad. Sci. Math., 51 (2003), 2003
  • Jacek Jachymski, Converses to fixed point theorems of Zermelo and Caristi, Nonlinear Anal., 52 (2003), 1455-1463, JCR
  • Jacek Jachymski, Another proof of the Browder-Gohde-Kirk theorem via ordering argument, Bull. Austral. Math. Soc., 65 (2002), 105-107, JCR
  • Lesław Gajek, Jacek Jachymski, Piotr Pokarowski, The Tarski-Kantorovitch principle and the theory of iterated function systems, Bull. Austral. Math. Soc., 61 (2000), 247-261, JCR
  • Jacek Jachymski, A short proof of the converse to the Contraction Principle, and some related results, Topological Methods in Nonlinear Analysis, 15 (2000), 179-186, JCR
  • Jacek Jachymski, On iterative equivalence of some classes of mappings, Annales Mathematicae Silesianae, 13 (1999), 149-165
  • Jacek Jachymski, Bernd S. W. Schróder, James D. Stein, A connection between fixed-point theorems and tiling problems, Journal of Combinatorial Theory, Series A, 87 (1999), 273-286, JCR
  • Jacek Jachymski, James D. Stein, Jr., A minimum condition and some related fixed point theorems, Journal of the Australian Mathematical Society Series A, 66 (1999), 224-243, JCR
  • Jacek Jachymski, Remarks on a paper by Beg, Latif and Minhas about fixed points, Demonstratio Math., 31 (1998), 333-338
  • Jacek Jachymski, Caristi's fixed point theorem and selections of set-valued contractions, J. Math. Anal. Appl., 227 (1998), 55-67, JCR
  • Jacek Jachymski, Another proof of the Markov-Kakutani theorem and an extension, Mathematica Japonica, 47 (1998), 19-20
  • Jacek Jachymski, Fixed point theorems in metric and uniform spaces via the Knaster Tarski Principle, Nonlinear Analysis - Theory, Methods & Applications, 32 (1998), 225-233, JCR
  • Jacek Jachymski, Some consequences of the Tarski-Kantorovitch ordering theorem in metric fixed point theory, Quaestiones Mathematicae 21 no. 1&2, 21 (1998), 89-99
  • Jacek Jachymski, An extension of A. Ostrowski's theorem on the round-off stability of iterations, Aequationes Mathematicae, 53 (1997), 242-253
  • Jacek Jachymski, Some consequences of fundamental ordering principles in metric fixed point theory, Annales Universitatis Mariae Curie-Sklodowska (Sectio A), 51 (1997), 123-134
  • Jacek Jachymski, Graphs and common fixed point theorems for sequences of maps, International Journal of Mathematics & Mathematical Sciences, 20 (1997), 567-572
  • Jacek Jachymski, Equivalence of some contractivity properties over metrical structures, Proc. Amer. Math. Soc., 125 (1997), 2327-2335, JCR
  • Jacek Jachymski, An abstract common fixed point principle and its applications, Bull. Austral. Math. Soc., 53 (1996), 13-19, JCR
  • Jacek Jachymski, Continuous dependence of attractors of iterated function systems, J. Math. Anal. Appl., 198 (1996), 221-226, JCR
  • Jacek Jachymski, Equivalent conditions involving common fixed points for maps on the unit interval, Proc. Amer. Math. Soc., 124 (1996), 3229-3233, JCR
  • Jacek Jachymski, On Reich's question concerning fixed points of multimaps, Bollettino della Unione Matematica Italiana (7), 9-A (1995), 453-460
  • Jacek Jachymski, Equivalent conditions and the Meir-Keeler type theorems, J. Math. Anal. Appl., 194 (1995), 293-303, JCR
  • Lesław Gajek, Jacek Jachymski, Dariusz Zagrodny, Fixed point and approximate fixed point theorems for non-affine maps, Journal of Applied Analysis, 1 (1995), 205-211
  • Jacek Jachymski, Janusz Matkowski, Tadeusz Światkowski, Nonlinear contractions on semimetric spaces, Journal of Applied Analysis, 1 (1995), 125-134
  • Lesław Gajek, Jacek Jachymski, Dariusz Zagrodny, Projections, extendability of operators and the Gateaux derivative of the norm, Journal of Applied Analysis, 1 (1995), 29-38
  • Jacek Jachymski, Fixed points of maps with a contractive iterate at a point, Mathematica Balkanica (N. S.), 9 (1995), 243-254
  • Jacek Jachymski, Fixed point theorems for expansive mappings, Mathematica Japonica, 42 (1995), 131-136
  • Jacek Jachymski, On two questions of Tadeusz Świątkowski concerning generalizations of the Weierstrass-Stone and the Dini theorems, Zeszyty Naukowe Politechniki Lodzkiej, Matematyka, 27 (1995), 49-55
  • Jacek Jachymski, An iff fixed point criterion for continuous self-mappings of a complete metric space, Aequationes Mathematicae, 48 (1994), 163-170, JCR
  • Jacek Jachymski, On Isac's fixed point theorem for selfmaps of a Galerkin cone, Annales des Sciences Mathematiques du Quebec, 18 (1994), 169-171
  • Jacek Jachymski, Periodic points and equicontinuity of iterates of maps on the unit interval, Commentationes Mathematicae, 34 (1994), 95-98
  • Jacek Jachymski, Common fixed points for some families of maps, Indian Journal of Pure and Applied Mathematics, 25 (1994), 925-937
  • Jacek Jachymski, Ciric's contractions on quasi-metric spaces, Zeszyty Naukowe Politechniki Łódzkiej, Matematyka, 26 (1994), 31-36
  • Jacek Jachymski, Necessary and sufficient fixed point criteria involving attractors, Bull. Austral. Math. Soc., 48 (1993), 109-116, JCR
  • Jacek Jachymski, A generalization of the theorem by Rhoades and Watson for contractive type mappings, Mathematica Japonica, 38 (1993), 1095-1102
  • Jacek Jachymski, A contribution to fixed point theory in quasi-metric spaces, Publicationes Mathematicae Debrecen, 43 (1993), 283-288, JCR
  • Jacek Jachymski, On Cantor's theorem for weakly sequentially complete spaces, Zeszyty Naukowe Politechniki Łódzkiej, Matematyka, 19 (1986), 89-96
  • Jacek Jachymski, On systems of convolution equations on distributions, Zeszyty Naukowe Politechniki Łódzkiej, Matematyka, 17 (1984), 69-79

Książki:

  • Jacek Jachymski, Order-theoretic aspects of metric fixed point theory , rozdzial w monografii "Handbook of metric fixed point theory", pod redakcją W.A. Kirka i B. Simsa, Kluwer Academic Publishers, Dordrecht, 2001

Pozostałe publikacje:

  • Jacek Jachymski, Recenzja książki: Marcin Borkowski,Theory of Hyperconvex Metric Spaces. A Beginner?s Guide, Lecture Notes in Nonlinear Analysis, vol. 14, Juliusz Schauder University Centre for Nonlinear Studies, Nicolaus Copernicus University, Toruń 2015, Wiadomości Matematyczne, 52 (2016),181-183,

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65